MathSciNet Relay Station
MathSciNet bibliographic data
MR801801 11A55 (11F03 30B70)
Ramanathan, K. G. Ramanujan's continued fraction. Indian J. Pure Appl. Math. 16 (1985), no. 7, 695–724.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement